Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Esposito - G. Mingione

Relaxation results for higher order integrals below the natural growth exponent

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012

Journal: Diff. Int. Equ.
Volume: 15
Pages: 671-696
Year: 2002

Abstract:

We consider higher-order variational integrals and study their relaxation and lower semicontinuity properties

Credits | Cookie policy | HTML 5 | CSS 2.1